# SDR MASA2016011612680

- Difficulty date: January 16, 2016
- Submitted: January 17, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,873 hours, 15,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE AT ROW 17.
